# SDR USAA920071333

- Difficulty date: December 14, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Aircraft time: 58,906 hours, 37,677 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69265552
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-4 CHECK - 1A CRACK FOUND ON ATTACH ANGLE AT BS 348, S16L.  REMOVED AND INSTALLED ATTACH ANGLE AT BS 348, S16L IAW B737-300 SRM 51-20-01 AND BOEING DRAWING 69-26555.
